# SDR 2008UALA06133

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 59,782 hours, 22,464 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4R AFTER ARMING SLIDE GRIT BAR FEEL OFF.  AFTER REPLACING SHEARED RIVET, REINSTALLED SLIDE.  GIRT BAR STILL COMES OFF WHEN OPENING UNARMED DOOR, NEEDS T/S OF GIRT BAR MECHANISM.  OPS CHECKS GOOD.
